# SDR TC8A98065

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184SK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45981
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Failed
- Location: Hyd Syst
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, LOSS OF HYDRAULIC FLUID.  QUANTITY DROPPED DOWN TO AUX MARK.  PERFORMED IMMEDIATE ACTION ITEMS THEN ABNORMAL HYDRAULIC PROCEDURES.  REPLACED NR 10 ELBOW FITTING ON NR 3 ENGINE HYDRAULIC BY-PASS PUMP.  SYSTEM CHECKED ON ENGINE RUN.  CHECKED IAW 29-10-12.
